# SDR MASA2011050902643

- Difficulty date: May 6, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N77260
- Make and model: Cndair CL6002B19
- Aircraft serial: 7260
- Aircraft time: 32,446 hours, 25,209 cycles
- System (JASC): 2610 · Detection System
- Part: Loop
- Condition: Inoperative
- Location: Right
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH RT JET LOOPS INOP.  R2 TERMINAL LOOPS A & B AND GROUNDS (TOTAL 6 EA).
